Addendum to: Rigidity and Non-Local Connectivity of Julia Sets of Some Quadratic Polynomials

Research output: Contribution to journalArticlepeer-review

Abstract

We improve one of the main results of Levin (Commun Math Phys 304:295-328, 2011).

Original languageAmerican English
Pages (from-to)1171-1178
Number of pages8
JournalCommunications in Mathematical Physics
Volume325
Issue number3
DOIs
StatePublished - Feb 2014

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint

Dive into the research topics of 'Addendum to: Rigidity and Non-Local Connectivity of Julia Sets of Some Quadratic Polynomials'. Together they form a unique fingerprint.

Cite this